# SDR USAA2013030600018

- Difficulty date: February 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 4 RUDDER HINGE FITTING AT VERTICAL STABILIZER STA 2632, RIB 6.  REPLACED NR 4 RUDDER HINGE FITTING AT VERTICAL STABILIZER STA 2632, RIB 6 IAW A321 SRM 51-72-11 & AMM 55-36-41.
